# SDR 2007UALA00857

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D31039201
- Part serial: 0525
- Condition: Underserviced
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE ON CYLINDER.  [SUP 05-16-07] BOTTLE WAS UNDERFILLED. FILLED BOTTLE TO SPECIFICATIONS.
